# SDR 0400886302

- Difficulty date: May 24, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 64,172 hours, 8,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND B-ZONE RIGHT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.
